# SDR SIMA201811198001

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 31,157 hours, 27,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS HARD TO CLOSE-C/A-PERFORMED THE LUBRICATION OF THE MAIN DOOR FRAME ROLLERS IAW EMB 140 AMM 53-21-02. OPC GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
